


Archive (Printed Edition)




























Acta Univ. M. Belii Ser. Math. 21(2013), pp. 3-11 | Download full version |
Received on May 5, 2012;
Accepted in final form: October 19, 2012; Published online on May 24, 2013; Communicated with Marián Grendár. |
On generalized asymptotically equivalent double sequences through (V,
λ, μ)-summability
by Kavita, Archana Sharma, and Vijay KumarAbstract

Keywords
statistical convergence,λ-statistical convergence, double sequences, asymptotic equivalence,
(V, λ, μ)-summability.
Mathematics Subject Classification
(2010) 40D25, 40B05.
BibTeX reference
@ARTICLE{acta2101, author = {Kavita}, author = {Archana Sharma}, author = {Vijay Kumar}, title = {On generalized asymptotically equivalent double sequences through {$(V, \lambda;, \mu)$}-summability}, journal = {Acta Univ. M. Belii Ser. Math.}, year = {2013}, volume = {21}, ages = {3--11}, issn = {1338-712X} isbn = {978-80-557-0597-2} }